I am 52 years old male and presently under treatment for chest pain with blood pressure tablets, monomack 20mg, vastarel 20mg, lipstat (for cholestrol) and aspirin. The treatment was followed by a moderate chest pain and admission to ICU. After several tests I was under gone a stress test and classified under "Low risk patient" with unstable angina. The teratment was begun three months earlier. After two weeks leaving the hospital I was feeling alright with the medicines but now a days I have a constant feeling of "Heart burn" on both sides of central chest bone and ocassionally originating from just below the sternum and is not relieved by ISORDIL. There are no other symtoms such as radiating pain, weakness, sweating and the discomfort is not relieved by resting also. The severity of the burning sensation is often more after the meals (up to 5 to 6 hours most of the times) and is almost negligible in the morning when I get up from the bed. My galbladder was earlier removed 7 years ago following severe pain. Also, I have chronic gastric troubles. What could be the reason for the heart burn? Is it related to my earlier chest pain (related to heart) or related to the removal of galbladder or some reactions of the medicines I am taking? My doctor says I am a low risk patient and no other medicines are required!